# SDR DALA2022110107087

- Difficulty date: October 28, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 73,676 hours, 9,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 DTE TRACKING FOR ER/A 603053-14 REV ORIGINAL. CORRECTIVE ACTION: REF ER/A 603053-14. (2472394)
